MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 16827
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Skin Erosion (2075); Discomfort (2330)
Date of Event 09/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Device was not returned.Agent reported that the sutures that initially held the pump broke, resulting in the migration.Per the instructions for use of the device, pump migration is a known possible risk of use of the device.Internal complaint number: (b)(4).
 
Event or Problem Description
Agent reported a pump pocket revision and subsequent catheter revision.Agent confirmed that the reason for the pump pocket revision and catheter revision was that the patient's pump migrated.It was confirmed that the pump was initially sutured down, but the sutures broke which resulted in the migration.The pump migration resulted in skin breakdown and discomfort for the patient.It was confirmed that the removed segment of catheter would not be returned, and the original pump was relocated to the new pump pocket.

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key12617374
Report Number3010079947-2021-00287
Device Sequence Number1140909
Product Code LKK
UDI-Device Identifier00810335020242
UDI-Public(01)00810335020242(10)27479(17)220204
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model Number16827
Device Catalogue Number16827
Device Lot Number27479
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;